# SDR UG8AGM0418

- Difficulty date: December 8, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N5113
- Make and model: Cessna 750
- Aircraft serial: 7500013
- Engine: Allsn AE3007C
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 1103P0912
- Condition: Sticking
- Location: Hp Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORTED, DURING TAKEOFF ROLL DUE TO HP DUCT O PRESSURE CAS (AMBER) MESSAGE ILLUMINATING.  CREW COULD NOT DETERMINE WHICH ENGINE PROBLEM OCCURRED ON.  THROTTLE WAS PULLED BACK IMMEDIATELY.  TRIP WAS PUT ON ANOTHER AIRCRAFT.  SB COMPLIED WITH.  MAINT GROUND RUN OF LT AND RT ENGINES AT FULL TAKEOFF POWER WITH ANTI-ICE ON.  CYCLED ANTI-ICE ON AND OFF AT FULL POWER SETTINGS.  COULD NOT DUPLICATE PROBLEM.  DOWNLOADED CAS MESS FROM IMT, DETERMINED THAT DUCT O PRESSURE INDICATION WAS ON LT ENGINE.  INSP AND FUNCTIONALLY CHECKED CKD LT, RT DUCT O PRESS SWITCHES.  LT SWITCH WAS FOUND, NORMAL.  RT SWITCH WAS FOUND TO HAVE STICKY CONTACT.  REPLACED RT O PRESS SWITCH.  OPS CKD GOOD, AC WAS RETURNED TO SERVICE.
